All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

2013 , Volume 3 , Issue 3

Special Issue dedicated to Professor George Leitmann on the occasion of his 88th birthday (Part II)

Special Issue Papers: 389-489; Regular Papers: 491-599

Select all articles


Application of a nonlinear stabilizer for localizing search of optimal trajectories in control problems with infinite horizon
Alexander Tarasyev and Anastasia Usova
2013, 3(3): 389-406 doi: 10.3934/naco.2013.3.389 +[Abstract](923) +[PDF](767.0KB)
MAPLE code of the cubic algorithm for multiobjective optimization with box constraints
M. Delgado Pineda, E. A. Galperin and P. Jiménez Guerra
2013, 3(3): 407-424 doi: 10.3934/naco.2013.3.407 +[Abstract](1056) +[PDF](463.0KB)
On general nonlinear constrained mechanical systems
Firdaus E. Udwadia and Thanapat Wanichanon
2013, 3(3): 425-443 doi: 10.3934/naco.2013.3.425 +[Abstract](939) +[PDF](443.3KB)
Direct model reference adaptive control of linear systems with input/output delays
James P. Nelson and Mark J. Balas
2013, 3(3): 445-462 doi: 10.3934/naco.2013.3.445 +[Abstract](959) +[PDF](447.0KB)
Partial Newton methods for a system of equations
B. S. Goh, W. J. Leong and Z. Siri
2013, 3(3): 463-469 doi: 10.3934/naco.2013.3.463 +[Abstract](859) +[PDF](244.1KB)
Introduction to the theory of splines with an optimal mesh. Linear Chebyshev splines and applications
Vyacheslav K. Isaev and Vyacheslav V. Zolotukhin
2013, 3(3): 471-489 doi: 10.3934/naco.2013.3.471 +[Abstract](795) +[PDF](1444.3KB)
Deflating irreducible singular M-matrix algebraic Riccati equations
Wei-guo Wang, Wei-chao Wang and Ren-cang Li
2013, 3(3): 491-518 doi: 10.3934/naco.2013.3.491 +[Abstract](909) +[PDF](421.3KB)
Approximation of reachable sets using optimal control algorithms
Robert Baier, Matthias Gerdts and Ilaria Xausa
2013, 3(3): 519-548 doi: 10.3934/naco.2013.3.519 +[Abstract](1171) +[PDF](5659.2KB)
Another note on some quadrature based three-step iterative methods for non-linear equations
Sanjay Khattri
2013, 3(3): 549-555 doi: 10.3934/naco.2013.3.549 +[Abstract](901) +[PDF](280.4KB)
A convergence theorem of common fixed points of a countably infinite family of asymptotically quasi-$f_i$-expansive mappings in convex metric spaces
Byung-Soo Lee
2013, 3(3): 557-565 doi: 10.3934/naco.2013.3.557 +[Abstract](836) +[PDF](330.7KB)
Existence of solutions and $\alpha$-well-posedness for a system of constrained set-valued variational inequalities
Jiawei Chen, Zhongping Wan and Liuyang Yuan
2013, 3(3): 567-581 doi: 10.3934/naco.2013.3.567 +[Abstract](980) +[PDF](385.8KB)
An unconstrained optimization approach for finding real eigenvalues of even order symmetric tensors
Lixing Han
2013, 3(3): 583-599 doi: 10.3934/naco.2013.3.583 +[Abstract](1441) +[PDF](442.5KB)




Email Alert

[Back to Top]